# SDR MASA2018060713305

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 33,982 hours, 27,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 OVERHEAD EMERGENCY FLOOD LIGHT WAS INOPERATIVE.
